# SDR CA101230005

- Difficulty date: March 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cessna U206F
- Aircraft time: 10,912 hours
- Engine: Cont IO520F
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tachometer
- Part number: D11125023
- Condition: Failed
- Part time: 257 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FLIGHT, THE PILOT REPORTED THE TACHOMETER HAD FAILED. THE TACHOMETER WAS REPLACED AND NO FURTHER INCIDENT PREVAILED.
